MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC BTP-1000M, C6

BRAEMAR MANUFACTURING, LLC BTP-1000M, C6
Model Number 02-01549
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that the monitor was hot when charging.When unplugging the cord and the metal part of usb port it was noted to be hot.The patient was not harmed and did not need to seek medical attention.
 
Additional Manufacturer Narrative
It was reported that the monitor was hot.The device returned and investigation was performed.Engineering evaluation was able to confirm overheat.Root cause is most probable to be a fault from the charging cord.

Brand Name
BTP-1000M, C6
Common Device Name
BTP-1000M, C6
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17266299
Report Number2133409-2023-00032
Device Sequence Number5960560
Product Code DSI
UDI-Device IdentifierB146C6M40
UDI-PublicB146C6M40
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNIT, J3 2018
Patient Age78 YR
Patient SexFemale